Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 97, NWS Springfield, MO

March 12, 2006Benton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 12, 2006, 11:15 PM CST for Benton County, Missouri. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 11:15 PM CST (05:15 UTC)
Expired
Mar 12, 2006, 11:45 PM CST
In force
30 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Benton County, MO

The radar

The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 11:25 PM CSTTORNADO 02 W Cole Camp, MODAMAGE SURVEY REVEALED THAT A TORNADO TOUCHED DOWN APPROXIMATELY 2 MILES WEST OF COLE CAMP AND MOVED NORTHEAST ACROSS HIGHWAY JJ DAMAGING TREES AND SEVERAL BARNS AND OUTBUILDINGS.
Mar 12, 11:30 PM CSTTSTM WND DMG3 Wnw Cole Camp, MOBARN DAMAGED. TREES DOWN. POWER POLE DOWN.
Mar 12, 11:30 PM CSTTSTM WND DMGLincoln, MOSEVERAL TREES AND LIMBS DOWN. 40 BY 20 FOOT SECTION OF METAL ROOFING TORN OFF MANUFACTURING BUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
1.5
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 130515
SVRSGF
MOC015-130545-
/O.NEW.KSGF.SV.W.0097.060313T0515Z-060313T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN MISSOURI.

* UNTIL 1145 PM CST.

* AT 1112 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF WINDSOR...AND MOVING EAST AT 95 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR COLE CAMP BY 1120 PM CST.

THE TOWNS OF BRANDON...IONIA AND MORA ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR
MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST
MONDAY MORNING FOR MISSOURI.

LAT...LON 3853 9352 3836 9345 3837 9305 3859 9306

$$

JLT
3 follow-up statements
000 
WWUS53 KSGF 130521 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 PM CST SUN MAR 12 2006

MOC015-130545-
/O.CON.KSGF.SV.W.0097.000000T0000Z-060313T0545Z/
BENTON MO-
1121 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BENTON COUNTY
UNTIL 1145 PM CST...

AT 1116 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LINCOLN...OR 12 MILES SOUTHEAST OF WINDSOR...AND MOVING
EAST AT 95 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
BENTON COUNTY...INCLUDING THE TOWNS OF COLE CAMP AND CROCKERVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3853 9352 3836 9345 3837 9305 3859 9306

$$

JLT
000 
WWUS53 KSGF 130532
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CST SUN MAR 12 2006

MOC015-130545-
/O.CON.KSGF.SV.W.0097.000000T0000Z-060313T0545Z/
BENTON MO-
1132 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BENTON COUNTY
UNTIL 1145 PM CST...

AT 1129 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR STOVER...OR 6 MILES WEST OF VERSAILLES...AND MOVING EAST
AT 55 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
BENTON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3853 9352 3836 9345 3837 9305 3859 9306

$$

JLT
000 
WWUS53 KSGF 130541 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CST SUN MAR 12 2006

MOC015-130551-
/O.EXP.KSGF.SV.W.0097.000000T0000Z-060313T0545Z/
BENTON MO-
1141 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 1138 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3853 9352 3836 9345 3837 9305 3859 9306

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 8:45 PM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 12, 8:45 PM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CST SUN MAR 12 2006

.UPDATE...
THUNDERSTORMS ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI ARE
BECOMING MORE ORGANIZED IN TERMS OF ROTATION AND SEVERITY. LATEST
RUC INFORMATION CONTINUES TO SHOW AN OVERALL INCREASE OF 0-1KM
HELICITY IN SOUTHWEST MISSOURI SINCE 7 PM...WITH A SUBSTANTIAL
INCREASE IN SHEAR AND TORNADIC PARAMETERS IN THE SAME AREAS. EXPECT
THE STORMS IN FAR WESTERN MISSOURI AND NORTHEAST OKLAHOMA TO
CONTINUE THEIR INTENSITY IN THE NEXT HOUR OR TWO AND MAY BECOME
TORNADIC IF CONDITIONS WARRANT. JLT

&&

.DISCUSSION...
PREVIOUS DISCUSSION AT 330 PM
VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS
EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER
SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY
LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING.
EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF
SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164
J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS
AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY
ARE HEADED THIS WAY.

GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY.
AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN
PART OF THE STATE.  WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING
THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT
AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING.
WOULD NOT BE SURPRISED TO SEE THAT EXTENDED.

ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C
TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY
AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS.

DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE
THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES
THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED
ON THE SHORT TERM. GCC
&&

.AVIATION...

00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST
SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO
CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL
LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD
FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CST SUN MAR 12 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
625 PM CST SUN MAR 12 2006

...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF
 PRODUCING:

   HAIL TO THE SIZE OF BASEBALLS.
   DAMAGING WINDS IN EXCESS OF 80 MPH.
   TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED.
   LOCALLY HEAVY RAINFALL.

 AREAS AFFECTED AND TIMING:

  ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE
  EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM
  JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING
  EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND
  MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM.

  DISCUSSION:

  THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN
  MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS.
  CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA
  SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG
  THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL
  LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED
  THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE
  WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES.

  THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW
  SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA
  WEATHER RADIO FOR WATCHES AND WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN
  INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
  EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GCC

In the hours before

Local storm report, Mar 12, 10:59 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TORNADO          FREMONT HILLS           37.07N 93.25W
03/12/2006                   CHRISTIAN          MO   AMATEUR RADIO

            TORNADO REPORTED ON THE GROUND IN FREMONT HILLS

&&

JAS/JG
Local storm report, Mar 12, 11:01 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             3 SW SPRINGFIELD        37.17N 93.32W
03/12/2006  E1.75 INCH       GREENE             MO   TRAINED SPOTTER

            GOLF BALL HAIL REPORTED AT GOLDEN ROAD AND BATTLEFIELD
            ROAD.

&&

JAS/JG
Local storm report, Mar 12, 11:02 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             6 SW SPRINGFIELD        37.13N 93.36W
03/12/2006  E1.75 INCH       GREENE             MO   TRAINED SPOTTER

            GOLF BALL HAIL REPORTED AT CHESTNUT AND WEST BYPASS.

&&

JAS/JG
Local storm report, Mar 12, 11:09 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             GRAVOIS MILLS           38.31N 92.83W
03/12/2006  E1.75 INCH       MORGAN             MO   AMATEUR RADIO

            GOLF BALL HAIL

&&

JAS/JG
Local storm report, Mar 12, 11:13 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TORNADO          NIXA                    37.04N 93.29W
03/12/2006                   CHRISTIAN          MO   AMATEUR RADIO

            DEBRIS REPORTED IN NIXA ALONG HIGHWAY 160 AND AA. DEBRIS
            INCLUDES INSULATION AND BOARDS.

&&

JAS/JG
Local storm report, Mar 12, 11:15 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             BAXTER SPRINGS          37.02N 94.74W
03/12/2006  E1.00 INCH       CHEROKEE           KS   PUBLIC

&&

JAS/JG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 8:07 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Mar 12, 8:43 PM CSTSevere Thunderstorm WarningSGFCedar62 min
Mar 12, 8:48 PM CSTTornado WarningSGFCedar, Vernon40 min
Mar 12, 8:51 PM CSTSevere Thunderstorm WarningSGFJasper39 min
Mar 12, 8:53 PM CSTTornado WarningSGFBarton44 min
Mar 12, 9:01 PM CSTTornado WarningSGFMcDonald, Newton55 min
Mar 12, 9:02 PM CSTTornado WarningSGFSt. Clair51 min
Mar 12, 9:20 PM CSTTornado WarningSGFDade37 min
Mar 12, 9:22 PM CSTTornado WarningSGFBenton, Hickory53 min
Mar 12, 9:27 PM CSTSevere Thunderstorm WarningSGFCedar48 min
Mar 12, 9:35 PM CSTTornado Warning EmergencySGFCedar34 min
Mar 12, 9:36 PM CSTTornado WarningSGFBarry, Lawrence54 min
Mar 12, 9:46 PM CSTSevere Thunderstorm WarningSGFJasper44 min
Mar 12, 9:51 PM CSTTornado WarningSGFPolk30 min
Mar 12, 9:57 PM CSTTornado WarningSGFCamden63 min
Mar 12, 9:59 PM CSTTornado Warning EmergencySGFChristian, Greene, Stone65 min
Mar 12, 10:08 PM CSTTornado WarningSGFHickory44 min
Mar 12, 10:09 PM CSTTornado WarningSGFMorgan66 min
Mar 12, 10:12 PM CSTSevere Thunderstorm WarningSGFBarry63 min
Mar 12, 10:22 PM CSTSevere Thunderstorm WarningSGFVernon38 min
Mar 12, 10:30 PM CSTTornado WarningSGFMiller27 min
Mar 12, 10:37 PM CSTTornado Warning EmergencySGFBarry, Stone39 min
Mar 12, 10:39 PM CSTTornado Warning EmergencySGFWebster66 min
Mar 12, 10:43 PM CSTTornado WarningSGFBenton15 min
Mar 12, 10:46 PM CSTTornado WarningSGFSt. Clair29 min
Mar 12, 10:53 PM CSTTornado WarningSGFTaney67 min
Mar 12, 11:00 PM CSTTornado WarningSGFMorgan60 min
Mar 12, 11:07 PM CSTTornado Warning EmergencySGFWright48 min
Mar 12, 11:13 PM CSTSevere Thunderstorm WarningSGFJasper, Newton32 min
Mar 12, 11:13 PM CSTTornado WarningSGFMiller22 min
Mar 12, 11:25 PM CSTTornado WarningSGFOzark65 min
Mar 12, 11:30 PM CSTSevere Thunderstorm WarningSGFMorgan30 min
Mar 12, 11:36 PM CSTTornado WarningSGFLaclede, Texas40 min
Mar 12, 11:40 PM CSTTornado WarningSGFMorgan35 min
Mar 12, 11:43 PM CSTSevere Thunderstorm WarningSGFLawrence49 min
Mar 12, 11:45 PM CSTSevere Thunderstorm WarningSGFPolk60 min
Mar 12, 11:49 PM CSTTornado WarningSGFPulaski28 min
Mar 12, 11:52 PM CSTSevere Thunderstorm WarningSGFDallas53 min
Mar 12, 11:55 PM CSTSevere Thunderstorm WarningSGFBenton50 min
Mar 12, 11:59 PM CSTTornado WarningSGFHickory28 min
Mar 13, 12:00 AM CSTSevere Thunderstorm WarningSGFDouglas45 min
Mar 13, 12:04 AM CSTTornado WarningSGFDallas20 min
Mar 13, 12:05 AM CSTTornado WarningSGFDent38 min
Mar 13, 12:06 AM CSTTornado WarningSGFBenton20 min
Mar 13, 12:08 AM CSTTornado WarningSGFPhelps37 min
Mar 13, 12:11 AM CSTTornado WarningSGFDouglas, Howell64 min
Mar 13, 12:15 AM CSTSevere Thunderstorm WarningSGFCamden60 min
Mar 13, 12:16 AM CSTSevere Thunderstorm WarningSGFGreene74 min
Mar 13, 12:19 AM CSTTornado WarningSGFGreene49 min
Mar 13, 12:20 AM CSTTornado WarningSGFCamden29 min
Mar 13, 12:41 AM CSTTornado WarningSGFOregon, Shannon64 min
Mar 13, 12:42 AM CSTTornado WarningSGFMiller28 min
Mar 13, 12:46 AM CSTTornado WarningSGFWebster39 min
Mar 13, 12:52 AM CSTTornado WarningSGFMaries42 min
Mar 13, 1:22 AM CSTSevere Thunderstorm WarningSGFWright53 min
Mar 13, 1:59 AM CSTSevere Thunderstorm WarningSGFTexas46 min
Mar 13, 2:07 AM CSTSevere Thunderstorm WarningSGFDent39 min
Mar 13, 2:09 AM CSTTornado WarningSGFOzark39 min
Mar 13, 2:11 AM CSTSevere Thunderstorm WarningSGFTexas34 min
Mar 13, 3:00 AM CSTSevere Thunderstorm WarningSGFHowell45 min
Mar 13, 3:25 AM CSTSevere Thunderstorm WarningSGFOregon65 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.